| Model Number |
ATG80122 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was not provided, therefore, a lot history review could not be performed.The device was returned to the manufacturer for evaluation.Therefore, the investigation is identified for balloon deflation issue.The definitive root cause could not be determined based upon available information.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates the model atg80122 pta balloon dilatation catheter allegedly was difficult to deflate.The report was received from a single source.This malfunction involved patient with no known impact to the patient.The patient's age, gender, and weight was not provided.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates the model atg80122 pta balloon dilatation catheter allegedly was difficult to deflate.The report was received from a single source.This malfunction involved patient with no known impact to the patient.The patient's age, gender and weight was not provided.
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided and a lot history review was performed.The device was returned to the manufacturer for evaluation.The investigation is confirmed for reported balloon deflation issue.Based on the available information, the definitive root cause could not be determined based upon available information.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.